# SDR IXXA06SMN231S

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING. - OTBD L/E EXTERNAL SECTION WITH NON STANDARD REPAIR XFS 872.000 - XFS 885.000.
